摘要点击排行

    一年内发表的文章 |  两年内 |  三年内 |  全部
    Please wait a minute...
    1. THE UNIQUENESS OF THE Lp MINKOWSKI PROBLEM FOR q-TORSIONAL RIGIDITY
    孙广玲, 徐露, 章萍
    数学物理学报(英文版)    2021, 41 (5): 1405-1416.   DOI: 10.1007/s10473-021-0501-x
    摘要200)      PDF       收藏
    In this paper, we prove the uniqueness of the Lp Minkowski problem for q-torsional rigidity with p>1 and q>1 in smooth case. Meanwhile, the Lp Brunn-Minkowski inequality and the Lp Hadamard variational formula for q-torsional rigidity are established.
    参考文献 | 相关文章 | 多维度评价
    2. SEQUENCES OF POWERS OF TOEPLITZ OPERATORS ON THE BERGMAN SPACE
    陈泳, Kei Ji IZUCHI, Kou Hei IZUCHI, Young Joo LEE
    数学物理学报(英文版)    2021, 41 (3): 657-669.   DOI: 10.1007/s10473-021-0301-3
    摘要83)      PDF       收藏
    We consider Toeplitz operators $T_u$ with symbol $u$ on the Bergman space of the unit ball, and then study the convergences and summability for the sequences of powers of Toeplitz operators. We first charactreize analytic symbols $\varphi$ for which the sequence $T^{*k}_\varphi f$ or $T^{k}_\varphi f$ converges to 0 or $\infty$ as $k\to\infty$ in norm for every nonzero Bergman function $f$. Also, we characterize analytic symbols $\varphi$ for which the norm of such a sequence is summable or not summable. We also study the corresponding problems on an infinite direct sum of Bergman spaces as a generalization of our result.
    参考文献 | 相关文章 | 多维度评价
    3. CONSTRUCTION OF IMPROVED BRANCHING LATIN HYPERCUBE DESIGNS
    陈浩, 杨金语, 刘民千
    数学物理学报(英文版)    2021, 41 (4): 1023-1033.   DOI: 10.1007/s10473-021-0401-0
    摘要62)      PDF       收藏
    In this paper, we propose a new method, called the level-collapsing method, to construct branching Latin hypercube designs (BLHDs). The obtained design has a sliced structure in the third part, that is, the part for the shared factors, which is desirable for the qualitative branching factors. The construction method is easy to implement, and (near) orthogonality can be achieved in the obtained BLHDs. A simulation example is provided to illustrate the effectiveness of the new designs.
    参考文献 | 相关文章 | 多维度评价
    4. ANALYTIC PHASE RETRIEVAL BASED ON INTENSITY MEASUREMENTS
    曲伟, 钱涛, 邓冠铁, 李尤发, 周春旭
    数学物理学报(英文版)    2021, 41 (6): 2123-2135.   DOI: 10.1007/s10473-021-0619-x
    摘要61)      PDF       收藏
    This paper concerns the reconstruction of a function $f$ in the Hardy space of the unit disc $\mathbb{D}$ by using a sample value $f(a)$ and certain $n$-intensity measurements $|\langle f,E_{a_1\cdots a_n}\rangle|,$ where $a_1,\cdots,a_n\in \mathbb{D},$ and $E_{a_1\cdots a_n}$ is the $n$-th term of the Gram-Schmidt orthogonalization of the Szegökernels $k_{a_1},\cdots,k_{a_n},$ or their multiple forms. Three schemes are presented. The first two schemes each directly obtain all the function values $f(z).$ In the first one we use Nevanlinna's inner and outer function factorization which merely requires the $1$-intensity measurements equivalent to know the modulus $|f(z)|.$ In the second scheme we do not use deep complex analysis, but require some $2$- and $3$-intensity measurements. The third scheme, as an application of AFD, gives sparse representation of $f(z)$ converging quickly in the energy sense, depending on consecutively selected maximal $n$-intensity measurements $|\langle f,E_{a_1\cdots a_n}\rangle|.$
    参考文献 | 相关文章 | 多维度评价
    5. GLOBAL STRONG SOLUTION AND EXPONENTIAL DECAY OF 3D NONHOMOGENEOUS ASYMMETRIC FLUID EQUATIONS WITH VACUUM
    吴国春, 钟新
    数学物理学报(英文版)    2021, 41 (5): 1428-1444.   DOI: 10.1007/s10473-021-0503-8
    摘要52)      PDF       收藏
    We prove the global existence and exponential decay of strong solutions to the three-dimensional nonhomogeneous asymmetric fluid equations with nonnegative density provided that the initial total energy is suitably small. Note that although the system degenerates near vacuum, there is no need to require compatibility conditions for the initial data via time-weighted techniques.
    参考文献 | 相关文章 | 多维度评价
    6. MARTINGALE INEQUALITIES UNDER G-EXPECTATION AND THEIR APPLICATIONS
    李邯武
    数学物理学报(英文版)    2021, 41 (2): 349-360.   DOI: 10.1007/s10473-021-0201-6
    摘要51)      PDF       收藏
    In this paper, we study the martingale inequalities under $G$-expectation and their applications. To this end, we introduce a new kind of random time, called $G$-stopping time, and then investigate the properties of a $G$-martingale (supermartingale) such as the optional sampling theorem and upcrossing inequalities. With the help of these properties, we can show the martingale convergence property under $G$-expectation.
    参考文献 | 相关文章 | 多维度评价
    7. RIGIDITY RESULTS FOR SELF-SHRINKING SURFACES IN $\mathbb{R}^4$
    江绪永, 孙和军, 赵培标
    数学物理学报(英文版)    2021, 41 (5): 1417-1427.   DOI: 10.1007/s10473-021-0502-9
    摘要48)      PDF       收藏
    In this paper, we give some rigidity results for complete self-shrinking surfaces properly immersed in $\mathbb{R}^4$ under some assumptions regarding their Gauss images. More precisely, we prove that this has to be a plane, provided that the images of either Gauss map projection lies in an open hemisphere or $\mathbb{S}^2(1/\sqrt{2})\backslash \bar{\mathbb{S}}^1_+(1/\sqrt{2})$. We also give the classification of complete self-shrinking surfaces properly immersed in $\mathbb{R}^4$ provided that the images of Gauss map projection lies in some closed hemispheres. As an application of the above results, we give a new proof for the result of Zhou. Moreover, we establish a Bernstein-type theorem.
    参考文献 | 相关文章 | 多维度评价
    8. GLOBAL WEAK SOLUTIONS TO THE α-MODEL REGULARIZATION FOR 3D COMPRESSIBLE EULER-POISSON EQUATIONS
    任亚伯, 郭柏灵, 王术
    数学物理学报(英文版)    2021, 41 (3): 679-702.   DOI: 10.1007/s10473-021-0303-1
    摘要47)      PDF       收藏
    Global in time weak solutions to the $\alpha$-model regularization for the three dimensional Euler-Poisson equations are considered in this paper. We prove the existence of global weak solutions to $\alpha$-model regularization for the three dimension compressible Euler-Poisson equations by using the Fadeo-Galerkin method and the compactness arguments on the condition that the adiabatic constant satisfies $\gamma>\frac{4}{3}$.
    参考文献 | 相关文章 | 多维度评价
    9. CONTINUOUS DEPENDENCE ON DATA UNDER THE LIPSCHITZ METRIC FOR THE ROTATION-CAMASSA-HOLM EQUATION
    涂馨予, 穆春来, 邱蜀燕
    数学物理学报(英文版)    2021, 41 (1): 1-18.   DOI: 10.1007/s10473-021-0101-9
    摘要46)      PDF       收藏
    In this article, we consider the Lipschitz metric of conservative weak solutions for the rotation-Camassa-Holm equation. Based on defining a Finsler-type norm on the tangent space for solutions, we first establish the Lipschitz metric for smooth solutions, then by proving the generic regularity result, we extend this metric to general weak solutions.
    参考文献 | 相关文章 | 多维度评价
    10. A REMARK ON GENERAL COMPLEX (α,β) METRICS
    夏红川, 钟春平
    数学物理学报(英文版)    2021, 41 (3): 670-678.   DOI: 10.1007/s10473-021-0302-2
    摘要43)      PDF       收藏
    In this paper, we give a characterization for the general complex (α,β) metrics to be strongly convex. As an application, we show that the well-known complex Randers metrics are strongly convex complex Finsler metrics, whereas the complex Kropina metrics are only strongly pseudoconvex.
    参考文献 | 相关文章 | 多维度评价
    11. ANALYSIS OF THE GENOMIC DISTANCE BETWEEN BAT CORONAVIRUS RATG13 AND SARS-COV-2 REVEALS MULTIPLE ORIGINS OF COVID-19
    裴少君, 丘成栋
    数学物理学报(英文版)    2021, 41 (3): 1017-1022.   DOI: 10.1007/s10473-021-0323-x
    摘要37)      PDF       收藏
    The severe acute respiratory syndrome COVID-19 was discovered on December 31, 2019 in China. Subsequently, many COVID-19 cases were reported in many other countries. However, some positive COVID-19 samples had been reported earlier than those officially accepted by health authorities in other countries, such as France and Italy. Thus, it is of great importance to determine the place where SARS-CoV-2 was first transmitted to human. To this end, we analyze genomes of SARS-CoV-2 using k-mer natural vector method and compare the similarities of global SARS-CoV-2 genomes by a new natural metric. Because it is commonly accepted that SARS-CoV-2 is originated from bat coronavirus RaTG13, we only need to determine which SARS-CoV-2 genome sequence has the closest distance to bat coronavirus RaTG13 under our natural metric. From our analysis, SARS-CoV-2 most likely has already existed in other countries such as France, India, Netherland, England and United States before the outbreak at Wuhan, China.
    参考文献 | 相关文章 | 多维度评价
    12. CONTINUOUS TIME MIXED STATE BRANCHING PROCESSES AND STOCHASTIC EQUATIONS
    陈舒凯, 李增沪
    数学物理学报(英文版)    2021, 41 (5): 1445-1473.   DOI: 10.1007/s10473-021-0504-7
    摘要37)      PDF       收藏
    A continuous time and mixed state branching process is constructed by a scaling limit theorem of two-type Galton-Watson processes. The process can also be obtained by the pathwise unique solution to a stochastic equation system. From the stochastic equation system we derive the distribution of local jumps and give the exponential ergodicity in Wasserstein-type distances of the transition semigroup. Meanwhile, we study immigration structures associated with the process and prove the existence of the stationary distribution of the process with immigration.
    参考文献 | 相关文章 | 多维度评价
    13. LIMIT CYCLE BIFURCATIONS OF A PLANAR NEAR-INTEGRABLE SYSTEM WITH TWO SMALL PARAMETERS
    梁峰, 韩茂安, 江潮源
    数学物理学报(英文版)    2021, 41 (4): 1034-1056.   DOI: 10.1007/s10473-021-0402-z
    摘要36)      PDF       收藏
    In this paper we consider a class of polynomial planar system with two small parameters, $\varepsilon$ and $\lambda$, satisfying $0<\varepsilon\ll\ lambda\ll1$. The corresponding first order Melnikov function $M_1$ with respect to $\varepsilon$ depends on $\lambda$ so that it has an expansion of the form $M_1(h,\lambda)=\sum\limits_{k=0}^\infty M_{1k}(h)\lambda^k.$ Assume that $M_{1k'}(h)$ is the first non-zero coefficient in the expansion. Then by estimating the number of zeros of $M_{1k'}(h)$, we give a lower bound of the maximal number of limit cycles emerging from the period annulus of the unperturbed system for $0<\varepsilon\ll\lambda\ll1$, when $k'=0$ or $1$. In addition, for each $k\in \mathbb{N}$, an upper bound of the maximal number of zeros of $M_{1k}(h)$, taking into account their multiplicities, is presented.
    参考文献 | 相关文章 | 多维度评价
    14. SOME OSCILLATION CRITERIA FOR A CLASS OF HIGHER ORDER NONLINEAR DYNAMIC EQUATIONS WITH A DELAY ARGUMENT ON TIME SCALES
    吴鑫
    数学物理学报(英文版)    2021, 41 (5): 1474-1492.   DOI: 10.1007/s10473-021-0505-6
    摘要32)      PDF       收藏
    In this paper, we establish some oscillation criteria for higher order nonlinear delay dynamic equations of the form \begin{align*}[r_n\varphi(\cdots r_2(r_1x^{\Delta})^{\Delta}\cdots)^{\Delta}]^{\Delta}(t)+h(t)f(x(\tau(t)))=0 \end{align*} on an arbitrary time scale $\mathbb{T}$ with $\sup\mathbb{T}=\infty$, where $n\geq 2$, $\varphi(u)=|u|^{\gamma}$sgn$(u)$ for $\gamma>0$, $r_i(1\leq i\leq n)$ are positive rd-continuous functions and $h\in {\mathrm{C}_{\mathrm{rd}}}(\mathbb{T},(0,\infty))$. The function $\tau\in {\mathrm{C}_{\mathrm{rd}}}(\mathbb{T},\mathbb{T})$ satisfies $\tau(t)\leq t$ and $\lim\limits_{t\rightarrow\infty}\tau(t)=\infty$ and $f\in {\mathrm{C}}(\mathbb{R},\mathbb{R})$. By using a generalized Riccati transformation, we give sufficient conditions under which every solution of this equation is either oscillatory or tends to zero. The obtained results are new for the corresponding higher order differential equations and difference equations. In the end, some applications and examples are provided to illustrate the importance of the main results.
    参考文献 | 相关文章 | 多维度评价
    15. DYNAMICS ANALYSIS OF A DELAYED HIV INFECTION MODEL WITH CTL IMMUNE RESPONSE AND ANTIBODY IMMUNE RESPONSE
    杨俊仙, 王雷宏
    数学物理学报(英文版)    2021, 41 (3): 991-1016.   DOI: 10.1007/s10473-021-0322-y
    摘要32)      PDF       收藏
    In this paper, dynamics analysis of a delayed HIV infection model with CTL immune response and antibody immune response is investigated. The model involves the concentrations of uninfected cells, infected cells, free virus, CTL response cells, and antibody antibody response cells. There are three delays in the model: the intracellular delay, virus replication delay and the antibody delay. The basic reproductive number of viral infection, the antibody immune reproductive number, the CTL immune reproductive number, the CTL immune competitive reproductive number and the antibody immune competitive reproductive number are derived. By means of Lyapunov functionals and LaSalle's invariance principle, sufficient conditions for the stability of each equilibrium is established. The results show that the intracellular delay and virus replication delay do not impact upon the stability of each equilibrium, but when the antibody delay is positive, Hopf bifurcation at the antibody response and the interior equilibrium will exist by using the antibody delay as a bifurcation parameter. Numerical simulations are carried out to justify the analytical results.
    参考文献 | 相关文章 | 多维度评价
    16. PREFACE
    Shaoji FENG, Caiheng OUYANG, Quanhua XU, Lixin YAN, Xiangyu ZHOU
    数学物理学报(英文版)    2021, 41 (6): 1827-1828.   DOI: 10.1007/s10473-021-0601-7
    摘要31)            收藏
    相关文章 | 多维度评价
    17. REVISITING A NON-DEGENERACY PROPERTY FOR EXTREMAL MAPPINGS
    Xiaojun HUANG
    数学物理学报(英文版)    2021, 41 (6): 1829-1838.   DOI: 10.1007/s10473-021-0602-6
    摘要30)      PDF       收藏
    We extend an earlier result obtained by the author in[7].
    参考文献 | 相关文章 | 多维度评价
    18. ISOMORPHISMS OF VARIABLE HARDY SPACES ASSOCIATED WITH SCHRÖDINGER OPERATORS
    张俊强, 杨大春
    数学物理学报(英文版)    2021, 41 (1): 39-66.   DOI: 10.1007/s10473-021-0103-7
    摘要26)      PDF       收藏
    Let $L:=-\Delta+V$ be the Schrödinger operator on $\mathbb{R}^n$ with $n\geq3$, where $V$ is a non-negative potential satisfying $\Delta^{-1}(V)\in L^\infty(\mathbb{R}^n)$. Let $w$ be an $L$-harmonic function, determined by $V$, satisfying that there exists a positive constant $\delta$ such that, for any $x\in\mathbb{R}^n$, $0<\delta\leq w(x)\leq 1$. Assume that $p(\cdot):\ \mathbb{R}^n\to (0,\,1]$ is a variable exponent satisfying the globally $\log$-Hölder continuous condition. In this article, the authors show that the mappings $H_L^{p(\cdot)}(\mathbb{R}^n)\ni f\mapsto wf\in H^{p(\cdot)}(\mathbb{R}^n)$ and $H_L^{p(\cdot)}(\mathbb{R}^n)\ni f\mapsto (-\Delta)^{1/2}L^{-1/2}(f)\in H^{p(\cdot)}(\mathbb{R}^n)$ are isomorphisms between the variable Hardy spaces $H_L^{p(\cdot)}(\mathbb{R}^n)$, associated with $L$, and the variable Hardy spaces $H^{p(\cdot)}(\mathbb{R}^n)$.
    参考文献 | 相关文章 | 多维度评价
    19. MULTIPLE SOLUTIONS FOR THE SCHRÖDINGER-POISSON EQUATION WITH A GENERAL NONLINEARITY
    蒋永生, 魏娜, 吴永洪
    数学物理学报(英文版)    2021, 41 (3): 703-711.   DOI: 10.1007/s10473-021-0304-0
    摘要25)      PDF       收藏
    We are concerned with the nonlinear Schrödinger-Poisson equation \begin{equation} \tag{P} \left\{\begin{array}{ll} -\Delta u +(V(x) -\lambda)u+\phi (x) u =f(u), \\ -\Delta\phi = u^2,\ \lim\limits_{|x|\rightarrow +\infty}\phi(x)=0, \ \ \ x\in \mathbb{R}^3, \end{array}\right. \end{equation} where $\lambda$ is a parameter, $V(x)$ is an unbounded potential and $f(u)$ is a general nonlinearity. We prove the existence of a ground state solution and multiple solutions to problem (P).
    参考文献 | 相关文章 | 多维度评价
    20. HOMOCLINIC SOLUTIONS OF NONLINEAR LAPLACIAN DIFFERENCE EQUATIONS WITHOUT AMBROSETTI-RABINOWITZ CONDITION
    Antonella NASTASI, Stepan TERSIAN, Calogero VETRO
    数学物理学报(英文版)    2021, 41 (3): 712-718.   DOI: 10.1007/s10473-021-0305-z
    摘要25)      PDF       收藏
    The aim of this paper is to establish the existence of at least two non-zero homoclinic solutions for a nonlinear Laplacian difference equation without using Ambrosetti-Rabinowitz type-conditions. The main tools are mountain pass theorem and Palais-Smale compactness condition involving suitable functionals.
    参考文献 | 相关文章 | 多维度评价